This patient support community is for discussions relating to stroke, rehabilitation, ability to eat/swallow, alertness, bowel/bladder control, depression, motor skills, nutrition, orthotics/braces, pain, prevention, senses, and spasticity.
My mother had a stroke back on 11/15/2012 at work. She had suffered a schemic stroke on her right side which paralyze her left side completely. She was given tpa a week later she had a cranial bleed. They removed her right skull a few days later she had a second stroke where she lost her ability of speaking. Since she has not said a word. Now she is at a nursing home rehab where she makes 5 steps behind then forward now the place told us they are going to drop her because she is not improving. I know some of you have been in that riad what should i do take her home or live her in long term. They kept madicating her with Ativan i tried to talk to the nursing director not much of nother. She is medicare what should i do.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.